Be Back Soon; I Feel So Beat

First of all, I want to apologize for not blogging in ages. While I was having my Lemtrada infused I just felt too ill and tired to write so I did some videos. Afterwards, I was so fatigued for a week or two and though I was slowly feeling better my dizziness/vertigo/oscillopsia/whatever was getting worse. Now it is to the point where it is difficult to walk. Just trying to “navigate” around my room causes me to stumble and sometimes even fall (luckily I have a nice soft bed to land on). Even when I am perfectly still thing are swirling. It’s also like I just can’t focus my eyes! It’s horrible, I can not even explain it simply.

Read more

I Think I am Done With IVIG

OK, it’s official; IVIG is causing me miserable side effects. I was not sure if it was just a coincidence but after 3 time there is a clear pattern. For about 3 days after an IVIG infusion I seem to almost relapse. I am dizzy, my vision is worse and I am so fatigued! So not only does it screw me up but I don’t seem to have any positive effects from this treatment which is really disappointing. I think I am done. It’s just not worth it to me. After an infusion I am out for about three days! What if I would slowly be healing without it and it sets me back enough that I just can’t reach my target recovery? I don’t know? All I know is I am trying to reduce my dizziness and improve my vision but after I finish an IVIG infusion I get more dizzy and my vision gets worse. Somewhat counterproductive wouldn’t you agree?

Read more